# SDR RYNA200500010

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Aircraft time: 64,745 hours, 61,654 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FROM TUS, THE AUTOPILOT PORPOISED IN PITCH.  THE AIRCRAFT WAS RETURNED TO TUS AND LANDED WITHOUT INCIDENT.  AMENDMENT TO BE FILED UPON COMPLETION OF TROUBLESHOOTING AND CORRECTIVE ACTION.
